# SDR FDEA202509051626

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43631
- Aircraft time: 12,443 hours, 5,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58699
- Condition: Damaged
- Location: Zone 200
- Part time: 12,443 hours, 5,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE, FLOOR PANEL 251KFF MAIN DECK CARGO COMPARTMENT.  FLOOR PANEL 251KFF, MDCC WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4B FIGURE 201   SHEET 2 REV 92 APR 15,2025.
